# SDR SWAA2020091715822

- Difficulty date: September 14, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,264 hours, 11,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE EMERGENCY EXIT LIGHTS FROM ROW 4 TO 12 AND THE FWD EXTERIOR LT OVERWING EXIT LIGHT ARE INOP.  REMOVED AND REPLACED M 2335 BATTERY PACK, IAW AMM 33-51-06.
